# SDR 2002FA0000724

- Difficulty date: June 8, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N961R
- Make and model: Doug DC-8-73F
- Aircraft serial: 46133
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LONGERON 24/ FITTING) FOUND DURING (D) CHECK INSPECTION, STA 960 AND LONGERON 24L HOLES ELONGATED IN FITTING AND LONGERON 24 TWO FORWARD.
